Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Errata: ``On the convergence of continued fractions with complex elements'' [Trans. Amer. Math. Soc. 2 (1901), no. 3, 215-233; 1500565]


Author: E. B. Van Vleck
Journal: Trans. Amer. Math. Soc. 2 (1901), 486
MSC: Primary 40A15; Secondary 30B70
DOI: https://doi.org/10.1090/S0002-9947-1901-1500444-2
Original Article: Trans. Amer. Math. Soc. 2 (1901), 215-233.
MathSciNet review: 1500444
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A15, 30B70

Retrieve articles in all journals with MSC: 40A15, 30B70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1901-1500444-2
Article copyright: © Copyright 1901 American Mathematical Society

American Mathematical Society